JournalsjncgVol. 7, No. 3pp. 787–816

Classification of spin structures on the noncommutative <var>n</var>-torus

  • Jan Jitse Venselaar

    University of Utrecht, The Netherlands
Classification of spin structures on the noncommutative <var>n</var>-torus cover
Download PDF

Abstract

We classify spin structures on the noncommutative torus and find that the noncommutative nn-torus has 2n2^n spin structures corresponding to isospectral deformations of spin structures on the commutative nn-torus. For n4n\geq 4 the classification depends on Connes’ spin manifold theorem. In addition, we study unitary equivalences of these spin structures.

Cite this article

Jan Jitse Venselaar, Classification of spin structures on the noncommutative <var>n</var>-torus. J. Noncommut. Geom. 7 (2013), no. 3, pp. 787–816

DOI 10.4171/JNCG/135